# SDR 08FDEA00779

- Difficulty date: March 7, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Tip Cap
- Part number: A5537016500000
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TIP IS CRACKED AND DELAMINATED AT THE FWD HOIST POINT HOLE.  REPAIRED VERTICAL STAB TIP ERROSION DAMAGE BY REMOVING DAMAGE SKIN PLYS, APPLING A WET LAYUP FIBERGLASS REPAIR AND REFINISHING IAW SRM 55-34-11.
